birth control Extreme Dryness/ib

2 posts in this topic

Posted (edited) · Report post

Hello everyone,

almost 3 weeks ago I was prescribed a generic version of ortho-tri-cyclen by my doctor called Tri-lin-yah. The main thing I want to bring up is how suddenly dry my skin is. Not just my face but my whole body. Not only that but I feel extremely dehydrated overall and my lips feel very dry along with my contacts/eyes. My face is getting so dry to the point that makeup looks weird when I'm trying to cover up my skin, which is broken out pretty bad, so it's upsetting. I was wondering if anyone else had this side effect and how long it lasted? Also, how long did your initial breakout last? I keep feeling like mine is possibly clearing up and then I'll get more small pimples in places I never used to break out before (especially my hairline and forehead/cheeks) that make me think otherwise. Most of the new pimples I have gotten are tiny but I have about 4 big ones on my cheek. I have a big family get together in about 4 days and I'm hoping that since I'm almost on my third week my face might start to clear.


Thanks so much.

Edited by rg2014

Share this post

Link to post
Share on other sites

Posted · Report post

i got an intitial breakout on the third week of my first packet then it all cleared up! i heard monophasic pills are better at controlling acne than triphasic pills.

Share this post

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now